Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 31, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 2, 2007, 7:08 PM EDT for Jackson County, Michigan. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 7:08 PM EDT (23:08 UTC)
- Expired
- Jun 2, 2007, 8:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Jackson County, MI
The radar
The Detroit radar (KDTX), 81 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:15 PM EDT | TSTM WND GST 60 | 3 Se Leslie, MI | MULTIPLE TREES AND LIMBS DOWN ALONG THE INGHAM/JACKSON COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRR 022308 SVRGRR MIC075-030000- /O.NEW.KGRR.SV.W.0031.070602T2308Z-070603T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 708 PM EDT SAT JUN 2 2007 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN * UNTIL 800 PM EDT * AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF JACKSON TO 6 MILES NORTHWEST OF JACKSON...AND MOVING EAST AT 15 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WOODVILLE BY 715 PM EDT JACKSON BY 720 PM EDT WOODLAWN ORCHARDS AND PLEASANT LAKE BY 735 PM EDT GILLETTS BY 740 PM EDT FITCHBURG BY 745 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4226 8415 4221 8459 4243 8457 4243 8414 $$ MEADE
2 follow-up statements
000 WWUS53 KGRR 022344 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 744 PM EDT SAT JUN 2 2007 MIC075-030000- /O.CON.KGRR.SV.W.0031.000000T0000Z-070603T0000Z/ JACKSON MI- 744 PM EDT SAT JUN 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR JACKSON COUNTY... AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FITCHBURG TO MUNITH...AND MOVING EAST AT 20 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... TRIST BY 755 PM EDT WATERLOO BY 800 PM EDT LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. LAT...LON 4228 8415 4230 8437 4242 8440 4243 8414 $$ BEACHLER
000 WWUS53 KGRR 022356 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 756 PM EDT SAT JUN 2 2007 MIC075-030006- /O.EXP.KGRR.SV.W.0031.000000T0000Z-070603T0000Z/ JACKSON MI- 756 PM EDT SAT JUN 2 2007 ...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY WILL BE ALLOWED TO EXPIRE... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN GRAND RAPIDS. LAT...LON 4228 8415 4230 8437 4242 8440 4243 8414 $$ BEACHLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:12 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 2, 4:12 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 412 PM EDT SAT JUN 2 2007 .SHORT TERM... THE MAIN ISSUE WILL BE POTENTIAL FOR SIGNIFICANTLY RAINFALL SUNDAY AS THE UPPER LOW MOVES INTO THE WESTERN GREAT LAKES EVER SO SLOWLY. THERE IS A MARGINAL THREAT FOR SEVERE THUNDERSTORMS SUNDAY DEPENDING ON THE AMOUNT OF SUNSHINE. THE THREAT FOR SHOWERS AND THUNDERSTORM CONTINUES INTO MONDAY AS THE UPPER LOW WILL BE SLOW TO MOVE OUT AS IT WAS TO MOVE IN. SIGNIFICANTLY COOLER AIR MOVES IN SUNDAY EVENING AS THE UPPER COLD POOL MOVES OVERHEAD. HIGHS MAY STRUGGLE TO MAKE 65 DEGREES IN MANY AREAS ON MONDAY. TONIGHT...A SHORTWAVE ACTING ON THE THERMAL DISCONTINUITY AND POSSIBLE OLD OUTFLOW BOUNDARY FROM THE EARLY MORNING CONVECTION WILL BE OUT OF THE CWA BY LATE THIS AFTERNOON. MEANWHILE...THE CONVECTION ASSOCIATED WITH THE LEAD EDGE OF THE UPPER COLD POOL...WHICH IS ALREADY MOVING INTO THE WESTERN CWA WILL CROSS THE CWA BY MID EVENING. THAT WILL PUSH AN AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE CWA INTO THE LATE EVENING HOURS. DUE TO THE WEAK WIND FIELDS... ONLY PULSE SEVERE STORMS ARE EXPECTED SO ONCE THE SUN SETS...SO SHOULD THE THREAT FOR SEVERE WEATHER. DUE TO THE UPPER COLD POOL THE AREA OF NUMEROUS SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE EASTWARD ACROSS THE CWA INTO LATE EVENING. ONCE THAT LINE GETS THROUGH BY MIDNIGHT OR SO ONLY SCATTERED SHOWERS ARE EXPECTED. THERE SHOULD BE TO MUCH LAYERED CLOUDS TO GET MUCH IN THE WAY OF DENSE FOG EVEN SO... SOME PATCHY FOG IS NOT OUT OF THE QUESTION. I DID NOT PUT THAT INTO THE ZONE WORDING AS I DO NOT EXPECT IT TO BE A BIG DEAL. SUNDAY...SHOULD BE THE WETTEST DAY FOR MOST OF THE AREA IN THIS FORECAST CYCLE. THE UPPER LOW GOES NEGATIVE TILT OVER LOWER MICHIGAN BY LATE AFTERNOON. THE ZERO TO 6 KM SHEAR IS LESS THAN 30 KNOTS THROUGH THE DAY ACROSS THE CWA DUE TO MOSTLY SOUTHERLY WINDS THROUGH 250 MB. THAT AND THE DEEP LAYERED CLOUDS SHOULD LIMIT THE SEVERE THUNDERSTORM THREAT BY KEEPING CAPE VALUES MOSTLY BELOW 500 J/KG. EVEN SO...BY LATE AFTERNOON THE ENTRANCE REGION OF THE UPPER LEVEL JET MOVES INTO THE WESTERN CWA TO ADD FUEL TO THE CONVECTION. MOISTURE WILL NOT BE AN ISSUE AS THE PRECIPITABLE WATER VALUES WILL BE NEAR ONE AND A HALF INCHES. ALSO SURFACE DEW POINTS WILL STILL BE IN THE 60S. MODEL SOUNDING DUE NOT SHOW MUCH OF A DRY LAYER EITHER. GIVEN ALL OF THIS... IT WILL RAIN SUNDAY ACROSS ALL OF THE CWA. MOST OF THE PRECIPITATION WILL BE IN THE AFTERNOON INTO EARLY EVENING WITH ENTRANCE REGION OF THE UPPER JET COMING INTO THE PICTURE. SUNDAY NIGHT...THE SOUTHWEST SIDE OF THE UPPER LOW MOVES IN AND THAT WILL LIMIT THE SHOWER THREAT. STILL UNTIL THE SINKING AIR BEHIND THE OCCLUDED FRONT MOVES IN THERE WILL BE THE THREAT INTO THE MID EVENING. MONDAY...THE WRAP AROUND MOISTURE MOVES IN WHILE THERE IS STILL SOME INSTABILITY. THUS SHOWERS AND SCATTERED THUNDERSTORM REMAIN POSSIBLE. WITH THE COLD AIR IN PLACE... AND 850 MB TEMPERATURES FORECAST BELOW 5C... TEMPERATURES COULD WELL REMAIN THE LOWER TO MID 60S ACROSS THE CWA. MONDAY WILL SEEM CHILLY COMPARED THE PAST WEEK. MONDAY NIGHT... THE UPPER COLD CORE IS SHEARING OUT. IN SO DOING THE THREAT FOR SHOWERS WILL SIGNIFICANTLY DIMINISH. SOME CLEARING IS POSSIBLE LATE. IF SO... LOWS COULD BE NEAR 40 DEGREES IN THE NORTHERN CWA. .LONG TERM... (TUESDAY THROUGH SATURDAY) HAVE ONGOING SEVERE WEATHER... SO WILL BE BRIEF. FORECASTS FROM MID RANGE MODELS PRETTY STEADY STATE WITH ONE SLOW STACKED WEATHER SYSTEM PULLING AWAY FROM THE AREA FOLLOWED BY ANOTHER SLOW MOVING STACKED SYSTEM WITHIN TWO DAYS. WITH UNCERTAINTY IN TIMING OF SHORT WAVES AROUND MAJOR SYSTEMS... HAVE A BROAD BRUSH 30 TO 40 POP ACROSS THE AREA THURSDAY AND FRIDAY. ONLY OTHER CHANGES WERE SMALL TWEAKS FOR COMPATIBILITY WITH NEIGHBORS. TEMPERATURES CLOSE TO NORMAL THROUGH THE EXTENDED PERIODS. .GRR WATCHES/WARNINGS/ADVISORIES...NONE && WDM IOD
Hazardous weather outlook, Jun 2, 10:55 AM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1055 AM EDT SAT JUN 2 2007 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-030915- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA- CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT- OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- 1055 AM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR AND WEST OF ROUTE 131 BY MID AFTERNOON. THOSE STORMS SHOULD THEN SPREAD INLAND TOWARD LANSING AND MOUNT PLEASANT BY EARLY THIS EVENING. A FEW OF THOSE THUNDERSTORMS MAY BECOME SEVERE FROM MID AFTERNOON INTO EARLY THIS EVENING. THOSE ISOLATED STORMS WOULD PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. ALL STORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORM ARE EXPECTED AGAIN ON SUNDAY...BUT ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED ON MON AND TUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON AND EVENING. COBB WDM
In the hours before
Local storm report, Jun 2, 6:02 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
602 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HEAVY RAIN GRAND RAPIDS 42.96N 85.66W
06/02/2007 U0.00 INCH KENT MI LAW ENFORCEMENT
GREATER THAN 2 INCH PER HOUR RAINFALL RATES REPORTED BY
KENT COUNTY SHERIFF DEPT.
&&
NJJLocal storm report, Jun 2, 6:04 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
604 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HEAVY RAIN KENTWOOD 42.88N 85.59W
06/02/2007 U0.00 INCH KENT MI AMATEUR RADIO
WATER OVER THE ROAD AT THE INTERSECTION OF 32ND STREET
AND SHAFFER
&&
NJJLocal storm report, Jun 2, 6:41 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
641 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG LOWELL 42.93N 85.35W
06/02/2007 KENT MI LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN FROM
THUNDERSTORM WIND GUSTS
&&
BMARINOLocal storm report, Jun 2, 6:45 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
645 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL EATON RAPIDS 42.51N 84.65W
06/02/2007 E0.50 INCH EATON MI TRAINED SPOTTER
&&
NJJSpecial weather statement, Jun 2, 6:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
657 PM EDT SAT JUN 2 2007
MIZ040-046-052-059-067-022345-
CLARE-CLINTON-GRATIOT-INGHAM-ISABELLA-
657 PM EDT SAT JUN 2 2007
...SPECIAL WEATHER STATEMENT...
AT 656 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
ROSEBUSH TO 7 MILES SOUTH OF BRECKENRIDGE TO 7 MILES NORTH OF EAST
LANSING...MOVING NORTHEAST AT 30 MPH.
FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ELSIE...BRECKENRIDGE...
ROSEBUSH AND CLARE.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4368 8507 4325 8457 4269 8455 4304 8397
4360 8399 4403 8449
WDMSpecial weather statement, Jun 2, 7:04 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
704 PM EDT SAT JUN 2 2007
MIZ040-046-052-059-022345-
CLARE-CLINTON-GRATIOT-ISABELLA-
704 PM EDT SAT JUN 2 2007
...SPECIAL WEATHER STATEMENT...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSEBUSH TO 6 MILES
SOUTH OF BRECKENRIDGE TO 17 MILES SOUTH OF ELSIE...MOVING NORTHEAST
AT 30 MPH.
FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ROSEBUSH AND CLARE.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4368 8507 4325 8457 4277 8453 4304 8397
4360 8399 4403 8449
WDMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:43 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Ionia | 28 min |
| Jun 2, 1:29 PM EDT | Special Weather Statement | GRR | Ionia | 31 min |
| Jun 2, 1:35 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 25 min |
| Jun 2, 2:18 PM EDT | Special Weather Statement | GRR | Clinton | 27 min |
| Jun 2, 2:20 PM EDT | Special Weather Statement | GRR | Ingham | 25 min |
| Jun 2, 2:24 PM EDT | Special Weather Statement | GRR | Washtenaw | 36 min |
| Jun 2, 2:40 PM EDT | Special Weather Statement | GRR | Montcalm | 35 min |
| Jun 2, 3:04 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 41 min |
| Jun 2, 3:30 PM EDT | Special Weather Statement | GRR | Allegan, Van Buren | 60 min |
| Jun 2, 3:32 PM EDT | Special Marine Warning | GRR | 28 min | |
| Jun 2, 4:09 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 51 min |
| Jun 2, 4:48 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 42 min |
| Jun 2, 5:00 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 31 min |
| Jun 2, 5:26 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 34 min |
| Jun 2, 5:27 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 48 min |
| Jun 2, 5:38 PM EDT | Special Weather Statement | GRR | Lake, Mecosta, Osceola, Wexford | 67 min |
| Jun 2, 5:38 PM EDT | Severe Thunderstorm Warning | GRR | Montcalm | 67 min |
| Jun 2, 5:56 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 49 min |
| Jun 2, 6:34 PM EDT | Severe Thunderstorm Warning | GRR | Ingham | 56 min |
| Jun 2, 6:57 PM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Midland, Saginaw, Shiawassee | 48 min |
| Jun 2, 7:04 PM EDT | Special Weather Statement | GRR | Gratiot, Isabella, Midland, Saginaw | 41 min |
| Jun 2, 7:33 PM EDT | Special Weather Statement | GRR | Isabella | 57 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.